MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/8H/147MM/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/8H/147MM/LEFT; PLATE, FIXATION, BONE
Model Number 02.127.231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The device history record: part: 02.127.231, lot: l735177, manufacturing site: (b)(4), release to warehouse date: 16.January 2018.The device history record shows this lot of 6 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process a review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent hardware removal due to the bone being healed and to avoid infection.Screws removed were five (5) unknown 3.5 variable angle (va) locking screws, six (6) unknown 3.5 cortex screws, four (4) unknown 2.4 cortex screws, 1 (one) 3.5 va-locking compression plate (lcp) proximal tibia plate and one (1) 2.4 lcp plate 4 holes.All hardware successfully removed with no issues.Original implant was on april 30,2018.There were no known comorbidities.There was no patient consequence reported.It is unknown if there was surgical delay.Procedure and patient outcome is unknown.This complaint involves (5) reports totaling seventeen (17) devices.This complaint is for (1) 3.5mm va-lcp prox tibia plate small bend.This report is 1 of 5 for (b)(4).

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/8H/147MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7957936
Report Number2939274-2018-54330
Device Sequence Number1514675
Product Code HRS
UDI-Device Identifier10886982043566
UDI-Public(01)10886982043566
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.231
Device Catalogue Number02.127.231
Device Lot NumberL735177
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight56